Previous |  Up |  Next

Article

Keywords:
neutral equation; oscillatory solution; bounded solution
Summary:
We study asymptotic properties of solutions of the system of differential equations of neutral type.
References:
[1] O. Arino and I.  Győri: Neccesary and sufficient conditions for oscillation of a neutral differential system with several delays. J.  Differential Equations 81 (1989), 98–105. DOI 10.1016/0022-0396(89)90179-4 | MR 1012201
[2] J.  Džurina and B. Mihalíková: Oscillation criteria for second order neutral differential equations. Math. Bohem. 2 (2000), 145–153. MR 1768803
[3] J. Džurina: On the unstable neutral differential equations of the second order. Czechoslovak Math.  J 52(127) (2002), 739–747. DOI 10.1023/B:CMAJ.0000027229.30678.0a | MR 1940055
[4] L. H.  Erbe, Q.  Kong and B. G.  Zhang: Oscillation Theory for Functional Differential Equations. Dekker, New York, 1995. MR 1309905
[5] S. Kulcsár: On the asymptotic behavior of solutions of the second order neutral differential equations. Publ. Math. Debrecen 57 (2000), 153–161. MR 1771682
[6] P.  Marušiak: Oscillatory properties of functional differential systems of neutral type. Czechoslovak Math. J. 43(118) (1993), 649–662. MR 1258427
[7] A. F.  Ivanov and P.  Marušiak: Oscillatory properties of systems of neutral differential equations. Hiroshima Math. J. 24 (1994), 423–434. MR 1284384
[8] P.  Marušiak and R.  Olach: Functional Equations. EDIS ŽU, Žilina, 2000. (Slovak)
[9] E. Špániková: Oscillatory properties of the solutions of differential system of neutral type. Arch. Math. 29 (1993), 177–185. MR 1263120
[10] E. Špániková: Oscillatory properties of the solutions of three-dimensional differential systems of neutral type. Czechoslovak Math. J. 50(125) (2000), 879–887. DOI 10.1023/A:1022429031938 | MR 1792977
Partner of
EuDML logo